# SDR SWAA2025122342534

- Difficulty date: December 3, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS OF FORWARD SERVICE DOOR BEAM NR 4.  LENGTH OF CRACK: 0.200 INCH.  EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR. 2025-740276.
